# SDR WX0A070499

- Difficulty date: November 19, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N949MA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9661103
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT SERVICE CHECK INSPECTION MAINTENANCE DEPARTMENT PERSONNEL REPORTED A PORTION OF THE EMERGENCY EVACUATION LIGHTING SYSTEM WOULD NOT TEST.  MAINTENANCE PERSONNEL REPLACED THE EMERGENCY LIGHT ASSEMBLY AS REQUIRED.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 33-50-00.  THE AIRCRAFT HAS RETURNED TO SERVICE.
